| Catalog Number |
70518L |
| Medical Device Problem Codes |
Fracture (1260); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that their staff had experienced issues with some ref# 70518l foley catheters, including holes near the connectors on certain units and inability to flush fluid through others.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states: visually inspect the product for any imperfections or surface deterioration prior to use.- use luer tip syringe to inflate with stated ml of sterile water.Or - for pre-filled products, remove clip and squeeze reservoir to inflate with stated ml of sterile water.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: d, e, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported by the customer that their staff had experienced issues with some ref 70518l foley catheters, including holes near the connectors on certain units and inability to flush fluid through others.